CSpace

Browse/Search Results:  1-7 of 7 Help

Selected(0)Clear Items/Page:    Sort:
THE ALGEBRAIC DEGREE OF PHASE-TYPE DISTRIBUTIONS 期刊论文
JOURNAL OF APPLIED PROBABILITY, 2010, 卷号: 47, 期号: 3, 页码: 611-629
Authors:  Fackrell, Mark;  He, Qi-Ming;  Taylor, Peter;  Zhang, Hanqin
Favorite  |  View/Download:72/0  |  Submit date:2018/07/30
Phase-type distribution  rational Laplace-Stieltjes transform  algebraic degree  matrix-analytic method  
A posteriori error estimates for Markov approximations of Frobenius-Perron operators 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2007, 卷号: 67, 期号: 3, 页码: 763-772
Authors:  Ding, Jiu;  Jin, Congming;  Zhou, Aihui
Favorite  |  View/Download:41/0  |  Submit date:2018/07/30
Frobenius-Perron operator  invariant measure  Markov approximation  error estimates  
Coxian approximations of matrix-exponential distributions 期刊论文
CALCOLO, 2007, 卷号: 44, 期号: 4, 页码: 235-264
Authors:  He, Qi-Ming;  Zhang, Hanqin
Favorite  |  View/Download:55/0  |  Submit date:2018/07/30
matrix-exponential distribution  Coxian distribution  phase-type distribution  matrix analytic methods  Perron-Frobenius theory  
On estimating absolutely continuous invariant measures 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2001, 卷号: 43, 期号: 6, 页码: 683-691
Authors:  Ding, J;  Zhou, AH
Favorite  |  View/Download:43/0  |  Submit date:2018/07/30
Frobenius-Perron operators  invariant measures  
Absolutely continuous invariant measures for piecewise C-2 and expanding mappings in higher dimensions 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, 2000, 卷号: 6, 期号: 2, 页码: 451-458
Authors:  Ding, J;  Zhou, AH
Favorite  |  View/Download:56/0  |  Submit date:2018/07/30
Frobenius-Perron operators  invariant measures  variation  
Computing fixed points of quasi-compact Frobenius-Perron operators 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2000, 卷号: 39, 期号: 2, 页码: 231-239
Authors:  Ding, J;  Zhou, AH
Favorite  |  View/Download:42/0  |  Submit date:2018/07/30
Frobenius-Perron operators  invariant measures  
Computing fixed densities of a class of Frobenius-Perron operators 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 1998, 卷号: 32, 期号: 3, 页码: 409-416
Authors:  Ding, J;  Zhou, AH
Favorite  |  View/Download:36/0  |  Submit date:2018/07/30
Frobenius-Perron operators  invariant measures